# SDR SWAA2022100549181

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FLOOR STRUCTURE INTERCOSTAL AT ABOUT BL-0 BETWEEN STA 277-294 CRACKED / [01] REMOVED INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE AT BL-0 BETWEEN STA 277-294 AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE AT BL-0 BETWEEN STA 277-294 AS PER B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEP 1 AND 2 OK TO TREAT AND PRIME BARE SURFACES;[04] TREATED AND PRIMED BARE SURFACES AT INTERCOSTAL AS PER B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-803;[05] VERIFIED STEP 4;  OK TO INSTLL INTERCOSTAL;[06] INSTALLED INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE AT BL-0 BETWEEN STA 277-294 AS PER B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400;[07] VERIFIED STEP 6
